# SDR HEEA967800

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER IS CRACKED.  (CRACKED AT TOP IN BENT ARM 4 7/8 FROM TOP EDGE. REPLACED WITH SERVICEABLE STIFFENER.
